MAUDE Adverse Event Report: DEPUY INT'L LTD. 8010379 BI MENTUM PFRK PE LINER 28 49; BI MENTUM LINER

DEPUY INT'L LTD. 8010379 BI MENTUM PFRK PE LINER 28 49; BI MENTUM LINER
Model Number BI-MENTUM PE Liner 28 / 49
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision completed due to infection.Doi: (b)(6) 2021.Dor: (b)(6) 2022; affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BI MENTUM PFRK PE LINER 28 49
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key13721305
Report Number1818910-2022-50016
Device Sequence Number5883147
Product Code LPH
UDI-Device Identifier03662200015658
UDI-Public03662200015658
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K071830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2022
Report Date (Section F) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE Liner 28 / 49
Device Catalogue NumberDS10014928
Device Lot Number1909307A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/24/2022
Date Report to Manufacturer02/24/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2022
Date Device Manufactured04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; DELTA CER HEAD 12/14 28MM +1.5; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX35MM; PINN MULTIHOLE W/GRIPTION 58MM; PINNACLE DM LINER 58_49
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight59 KG
Date Report Sent to FDA03/10/2022